Muzzio, J. L. R. (1968) Ion cutoff whistlers. Journal of Geophysical Research, 73 (23) 7526-7529 doi:10.1029/ja073i023p07526
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Ion cutoff whistlers | ||
Journal | Journal of Geophysical Research | ||
Authors | Muzzio, J. L. R. | Author | |
Year | 1968 (December 1) | Volume | 73 |
Issue | 23 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/ja073i023p07526Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 777769 | Long-form Identifier | mindat:1:5:777769:5 |
GUID | 0 | ||
Full Reference | Muzzio, J. L. R. (1968) Ion cutoff whistlers. Journal of Geophysical Research, 73 (23) 7526-7529 doi:10.1029/ja073i023p07526 | ||
Plain Text | Muzzio, J. L. R. (1968) Ion cutoff whistlers. Journal of Geophysical Research, 73 (23) 7526-7529 doi:10.1029/ja073i023p07526 | ||
In | (1968, December) Journal of Geophysical Research Vol. 73 (23) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |